# SDR REXA2022012700183

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 40,670 hours, 31,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GA41106006
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH EXTERIOR EMERGENCY PAX DOOR LIGHT INOP   R/R RH EXTERIOR EMERGENCY PAX DOOR LIGHT BULB REF: AMM 33-51-15  P/N OFF/ON: 8GA411060-06 SN OFF/ON: N/A
